# SDR GTIA2019061083399

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 48,481 hours, 22,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR ON DESCENT-ACCOMPLISHED TSM 05-50-00-810-831-A, FOUND #2 PACK HAS ODOR. REF LP 2475157 ITEM 2 FOR ACTION
